MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ EPT GENCONNECT KIT; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ EPT GENCONNECT KIT; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number 100011879
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 2184149-2018-00158, 9680001-2018-00139, 9680001-2018-00140.During an atrial flutter ablation procedure, there was noise on signals 1 and 2 of the workmate system and those signals didn't display on the ensite system.The impedance value remained at 999 ohms and wouldn't communicate with the tactisys quartz.The catheter was replaced and functioned as intended initially, but after a series of ablations communication was lost.The tactisys was power cycled several times and communication was restored.After three more ablations a steam pop occurred.The catheter was replaced to a non-abbott catheter with a non-abbott generator.Prior to inserting the catheter, the temperature was confirmed to be high.It was replaced again but the issue remained, so the procedure was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was unable to be reviewed as the lot number was unavailable.

Brand Name
ENSITE VELOCITY¿ EPT GENCONNECT KIT
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7899409
Report Number2184149-2018-00159
Device Sequence Number1551884
Product Code DQK
UDI-Device Identifier05414734210546
UDI-Public05414734210546
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100011879
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;